MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4; CEMENTLESS STEM
Model Number 01.12.024
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
During the primary surgery, on (b)(6) 2012, the patient sustained a proximal femoral fracture which required a plate 1-day post-op.Presently on (b)(6) 2022, the patient had a fall causing a periprosthetic fracture of the pelvis which resulted in the loosening of the cup.The surgeon revised successfully the femoral head and cup with a competitor dual mobility cup.The stem was well fixed and was left in situ.
 
Additional Manufacturer Narrative
Batch review performed on 10 may 2022 lot 113773: (b)(4).Expiration date: 2016-11-30.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.Clinical evaluation performed by medical affairs specialist: revision performed 10 years after tha surgery in a male patient.A pelvis fracture occured due to a traumatic event which resulted in the loosening of the cup.From the radiographic image, the pelvis fracture is visible.Additionally, according to report, during the index surgery a intraoperative proximal femoral fracture occured hence the cerclage (visible in the radiographic image) was inserted.No reason to suspect that this event is due to a faulty device.Additional item involved in the event, batch review performed on 10 may 2022.Cup: versafitcup cc trio 01.26.45.0058 acetabular shell cc trio ø 58 (k103352) lot.113837 lot 113837: (b)(4).Expiration date: 2016-10-31.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
CH  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14574005
Report Number3005180920-2022-00413
Device Sequence Number6169147
Product Code JDI
UDI-Device Identifier07630030802058
UDI-Public07630030802058
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2016
Device Model Number01.12.024
Device Catalogue Number01.12.024
Device Lot Number113773
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2022
Initial Report FDA Received Date06/02/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale